# SDR UIEA2018012900137

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B140581
- Condition: Corroded
- Location: Bs 1468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED  UPPER FACE OF KEEL BEAM LOWER STIFFENER BS 1468. BL 0 - RBL 10.  REMOVE AND REPLACED THE DAMAGED PART IAW SRM 51-40-02-0G-0, REV 101,  SRM 51-40-02-0G-0, REV 101, DWG NO 65B10925, SHEET 15, 17, REV D, F, AND DWG 65B15069, SHEET 6, REV R.
